American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C14) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] Susan Morey and Bernd Ulrich. Rees algebras of ideals with low codimension. Proc. Amer. Math. Soc. 124 (1996) 3653-3661. MR 1343713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Yuji Yoshino. On the higher delta invariants of a Gorenstein local ring. Proc. Amer. Math. Soc. 124 (1996) 2641-2647. MR 1327054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Sankar P. Dutta and Paul C. Roberts. A characterization of systems of parameters. Proc. Amer. Math. Soc. 124 (1996) 671-675. MR 1283547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Paulo Brumatti and Aron Simis. The module of derivations of a Stanley-Reisner ring . Proc. Amer. Math. Soc. 123 (1995) 1309-1318. MR 1243162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Takesi Kawasaki. Local rings of relatively small type are Cohen-Macaulay . Proc. Amer. Math. Soc. 122 (1994) 703-709. MR 1215029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Songqing Ding. Auslander's $\delta$-invariants of Gorenstein local rings . Proc. Amer. Math. Soc. 122 (1994) 649-656. MR 1203983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Songqing Ding. The associated graded ring and the index of a Gorenstein local ring . Proc. Amer. Math. Soc. 120 (1994) 1029-1033. MR 1181160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Mihai Cipu, Jürgen Herzog and Dorin Popescu. Indecomposable generalized Cohen-Macaulay modules . Trans. Amer. Math. Soc. 342 (1994) 107-136. MR 1104198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Melvin Hochster and Craig Huneke. Phantom homology. Memoirs of the AMS 103 (1993) MR 1144758.
Book volume table of contents

[40] Alex Martsinkovsky. Free summands in maximal Cohen-Macaulay approximations and Eisenbud operators over hypersurface rings . Proc. Amer. Math. Soc. 115 (1992) 915-921. MR 1086584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Andrew R. Kustin and Bernd Ulrich. A family of complexes associated to an almost alternating map, with applications to residual intersections. Memoirs of the AMS 95 (1992) MR 1091668.
Book volume table of contents

[42] Winfried Bruns. The Evans-Griffith syzygy theorem and Bass numbers . Proc. Amer. Math. Soc. 115 (1992) 939-946. MR 1088439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Carlos Rentería and Rafael H. Villarreal. Koszul homology of Cohen-Macaulay rings with linear resolutions . Proc. Amer. Math. Soc. 115 (1992) 51-58. MR 1089412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Alex Martsinkovsky. Maximal Cohen-Macaulay modules and the quasihomogeneity of isolated Cohen-Macaulay singularities . Proc. Amer. Math. Soc. 112 (1991) 9-18. MR 1042270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2